Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4 (1998), Issue 1, Pages 1-19

Antioptimization of earthquake exitation and response

1Centro di Ricerca Interdipartimentale, LUPT, University of Naples, Italy
2Department of Mechanical Engineering, Florida Atlantic University, Boca Raton, FL 33431-0991, USA
3Dipartimento di Scienza delle, University of Naples, Italy

Received 3 March 1995; Revised 14 July 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Zuccaro, I. Elishakoff, and A. Baratta, “Antioptimization of earthquake exitation and response,” Mathematical Problems in Engineering, vol. 4, no. 1, pp. 1-19, 1998. doi:10.1155/S1024123X98000696